Alert archive / Georgia / Flash Flood Warnings in 2013

Flash Flood Warning 15, NWS Atlanta, GA

May 19, 20134 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at May 19, 2013, 3:17 PM EDT for 4 counties in Georgia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2013, 3:17 PM EDT (19:17 UTC)
Expired
May 19, 2013, 9:15 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Catoosa County, GA, Dade County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 77 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:24 PM EDTFLASH FLOODMorganville, GASEVERAL ROADS FLOODED THROUGHOUT NORTHERN DADE COUNTY
May 19, 5:35 PM EDTFLASH FLOOD3 Ene Trenton, GATHE USGS STREAM GAGE ON LOOKOUT CREEK AT CREEK ROAD NEAR NEW ENGLAND AND TRENTON REACH FLOOD STAGE OF 12 FEET. THE CREEK CREST AT 16.7 FEET. SIGNIFICANT FLOODING OCCURRED NEAR MODERATE FLOOD STAGE WITH SEVERAL ROAD CLOSURES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 67 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1352 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1352 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WGUS52 KFFC 191917
FFWFFC
GAC047-083-295-313-200115-
/O.NEW.KFFC.FF.W.0015.130519T1917Z-130520T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CATOOSA COUNTY IN NORTHWEST GEORGIA
  DADE COUNTY IN NORTHWEST GEORGIA
  NORTH CENTRAL WALKER COUNTY IN NORTHWEST GEORGIA
  NORTH CENTRAL WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 915 PM EDT

* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  ADDITIONAL HEAVY RAIN ASSOCIATED WITH THUNDERSTORMS PASSING OVER   
  THE WARNED AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES HAVE OCCURRED   
  SINCE EARLIER THIS MORNING. ANOTHER 2 INCHES OF RAIN IS POSSIBLE   
  DURING THE NEXT FEW HOURS WHICH MAY CAUSE FLASH FLOODING.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOOKER AND
  LAKEVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS HIGHWAYS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF
CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS...FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT
USING HASHTAG GAWX.

&&

LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
      3482 8507 3482 8513 3478 8515 3478 8543
      3467 8554 3468 8556 3493 8561 3499 8560

$$

16
1 follow-up statement
306 
WGUS72 KFFC 192341
FFSFFC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 PM EDT SUN MAY 19 2013

GAC047-083-295-313-200115-
/O.CON.KFFC.FF.W.0015.000000T0000Z-130520T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WHITFIELD GA-WALKER GA-CATOOSA GA-DADE GA-
741 PM EDT SUN MAY 19 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
DADE...CATOOSA...NORTH CENTRAL WALKER AND NORTH CENTRAL WHITFIELD
COUNTIES...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE LIGHT SHOWERS PASSING OVER THE WARNED AREA.

RAINFALL AMOUNTS OF 3 TO 6 INCHES OVER THE NORTH HALVES OF DADE AND 
WALKER COUNTIES HAS CAUSED SIGNIFICANT FLASH FLOODING OF SEVERAL 
STREAMS AND CREEKS. 

THE DADE COUNTY EMERGENCY MANAGER INDICATED NUMEROUS ROADS WERE 
EITHER FLOODED OR BLOCKED DUE TO DEBRIS. THERE WERE SEVERAL PEOPLE 
STRANDED AT THEIR HOME IN THE COLE CITY AREA OF NORTHWEST DADE 
COUNTY. THE FIRST RESPONDERS ARE HAVING A DIFFICULT TIME EVACUATING
THESE PEOPLE DUE TO THE ROADS BEING CUTOFF BY FLOOD WATERS.  THERE 
WERE SOME SWIFT WATER RESCUES EARLIER DUE TO PEOPLE DRIVING INTO 
FLOOD WATERS. NO DEATHS OR INJURIES HAVE BEEN REPORTED.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...LOOKOUT MOUNTAIN AND 
TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT
USING HASHTAG GAWX.

&&

LAT...LON 3499 8498 3491 8502 3488 8501 3486 8506
      3482 8507 3482 8513 3478 8515 3478 8543
      3467 8554 3468 8556 3493 8561 3499 8560

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at May 19, 3:12 PM EDT, 5 minutes earlier.

Area forecast discussion, May 19, 3:12 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
312 PM EDT SUN MAY 19 2013

.SHORT TERM /TONIGHT THROUGH MONDAY/...
A RATHER MESSY UPPER LEVEL SYSTEM CONTINUES TO KEEP THE RISK OF
THUNDERSTORMS WITH HEAVY RAIN OVER MUCH OF THE CWA LATE THIS
AFTERNOON. REDEVELOPMENT OF THUNDERSTORMS ACROSS EASTERN TN/NORTH
GA IS REINFORCING THE FORECAST BY THE HRRR WHICH BRINGS ANOTHER
ROUND OT THUNDERSTORMS DOWN THE WEST SIDE OF GA THROUGH 00Z. THIS
WILL ALSO KEEP THE RISK OF FLASH FLOODING OVER THE WATCH AREA
THROUGH 00Z. THE PRECIP WILL SLOWLY EXIT FROM THE WEST TONIGHT
ALTHOUGH SOUTHEAST/EAST GA WILL STILL SEE SCATTERED
SHOWERS/TSTORMS INTO MONDAY. BY MONDAY AFTERNOON HIGH PRESSURE
WILL BE BUILDING OVER AL/GA WHICH SHOULD ALSO STABILIZE THE
ATMOSPHERE ENDING THE PRECIP BY MONDAY NIGHT/TUESDAY. MAV/MET
TEMPS LOOKING ALRIGHT...PERHAPS ON THE COOL SIDE TONIGHT AND HAVE
RAISE THEM A DEGREE OR TWO. WITH MORE SUNSHINE MONDAY
AFTERNOON...EXPECT TEMPS TO RISE WELL INTO THE 80S MOST AREAS.

17

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
VERY FEW CHANGES TO THE EXTENDED. MADE SOME ADJUSTMENTS TO TEMPS
ON SATURDAY TO ACCOUNT FOR DRY CAD PROGGED TO DEVELOP. 12Z RUNS OF
GFS AND ECMWF STILL SIMILAR FOR THE SYSTEM AT THE END OF THE WEEK WITH
VERY LITTLE PRECIP EXPECTED AND THE FRONT MOVING THROUGH SOMETIME
EARLY FRIDAY. ALSO INCREASED CLOUD COVER A LITTLE FOR THE
WEDNESDAY SYSTEM AND ADJUSTED TEMPS ACCORDINGLY THERE AS
WELL...OTHERWISE NO SIGNIFICANT CHANGES.

TDP

PREV DISCUSSION... /ISSUED 357 AM EDT SUN MAY 19 2013/
PRECIP SHOULD END FROM WEST TO EAST TONIGHT AS THE SHORTWAVE
TROUGH SETS UP ALONG THE EASTERN SEABOARD. HAVE ONLY TWEAKED POPS
DURING THIS PERIOD.

FOR THE FIRST PART OF THE WEEK...THE 500MB TROUGH/SHEAR AXIS REMAINS
ACROSS THE SE COAST. THIS FEATURE WILL HELP FOCUS SCT DIURNAL
CONVECTION EACH DAY. PREVIOUS RUNS PUSHED THE FEATURE OFF THE COAST
ON TUESDAY...BUT IT SHOULD REMAIN IN PLACE UNTIL EARLY WEDNESDAY.

FOR THE LATTER PART OF THE WEEK...A COLD FRONT IS EXPECTED TO MOVE
INTO THE SOUTHEAST STATES. MODEL RUN TO RUN CONSISTENCY FOR THIS
FEATURE HAS BEEN LOW FOR THE PAST FEW DAYS. THE ECMWF NOW HAS THE
BOUNDARY APPROACHING NORTHERN GA ON FRIDAY...AND MOVING THROUGH THE
CWFA DURING THE DAY. THE GFS HAS CONTINUES TO BRING THE BOUNDARY
SOUTHWARD. NEITHER MODEL IS PRODUCING MUCH PRECIP WITH THIS FEATURE
FOR NOW...SO WILL LEAVE POPS IN THE SCT RANGE.

HIGH PRESSURE RETURNS FOR NEXT WEEKEND.

MAIN CHANGES TO THE EXTENDED WERE TO UP POPS SLIGHTLY IN THE EAST
FOR WEDNESDAY. MAINLY PERSISTENCE FOR THE LATTER HALF OF WEEK.

NLISTEMAA

&&

.AVIATION...
18Z UPDATE...
REDEVELOPMENT OF CONVECTION OVER NORTHEAST AND EAST CENTRAL ALABAMA
WILL KEEP THE RISK OF THUNDER THROUGH THE AFTERNOON. CONVECTION WILL
DIMINISH THIS EVENING WITH STRATUS/STRATO CU FORMING LATE TONIGHT
WITH CIGS DROPPING TO MVFR/IFR. ALL AREAS SHOULD RISE TO VFR BY 18Z
MONDAY. WINDS WILL BE SOUTH SOUTHWEST LESS THAN 10 KTS...THEN LIGHT
AND VARIABLE TONIGHT...THEN SOUTH SOUTHWEST MONDAY.

//ATL CONFIDENCE...12Z UPDATE...
LOW CONFIDENCE ON CIGS AND TIMING OF SHRA/TSRA.
MEDIUM CONFIDENCE REMAINDER OF ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  86  65  86 /  50  20  10  30
ATLANTA         66  86  67  85 /  40  10  10  30
BLAIRSVILLE     60  83  60  82 /  40  10  10  40
CARTERSVILLE    63  87  65  87 /  30  10  10  20
COLUMBUS        66  89  67  89 /  60  10  10  10
GAINESVILLE     63  83  65  83 /  40  10  10  40
MACON           66  87  65  88 /  70  20  20  20
ROME            63  88  64  87 /  30  10  10  20
PEACHTREE CITY  64  86  65  86 /  50  10  10  20
VIDALIA         68  88  67  87 /  70  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 7 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...HARRIS...HOUSTON...JOHNSON...LAURENS...
MACON...MARION...MONTGOMERY...MUSCOGEE...PEACH...PULASKI...
SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...UPSON...WEBSTER...WHEELER...WILCOX...
WILKINSON.

FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY...
JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...
MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...
WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...WILKINSON.

&&

SHORT TERM...17
LONG TERM....TDP
AVIATION...17
Hazardous weather outlook, May 19, 7:50 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 AM EDT SUN MAY 19 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
750 AM EDT SUN MAY 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MUCH OF TODAY ACROSS
NORTHERN AND CENTRAL GEORGIA AS AN UPPER LEVEL DISTURBANCE MOVES
ACROSS THE SOUTHEAST STATES. ISOLATED SEVERE STORMS ARE POSSIBLE.
ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING
DAMAGING WIND GUSTS. LARGE HAIL IS NOT EXPECTED...BUT PEA TO
NICKEL SIZED HAIL IS POSSIBLE. OCCASIONAL LIGHTNING STRIKES WILL
BE LIKELY.

A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA
THROUGH THIS EVENING. STORMS WILL HAVE THE POTENTIAL TO PRODUCE
VERY HEAVY RAINFALL...WITH LOCALIZED FLASH FLOODING POSSIBLE. IN
ADDITION...DUE TO HEAVY RAINS OVERNIGHT CREEKS AND RIVERS HAVE
RAPIDLY RISEN ACROSS THE REGION. A FEW CREEKS AND STREAMS WILL
APPROACH OR REACH FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH
FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, May 19, 2:35 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
235 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      ROCKMART                34.00N 85.04W
05/19/2013                   POLK               GA   911 CALL CENTER

            GOODYEAR STREET CLOSED DUE TO HIGH WATER

&&

04
Local storm report, May 19, 2:36 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
236 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1124 AM     TSTM WND DMG     1 N ROCKMART            34.02N 85.04W
05/19/2013                   POLK               GA   911 CALL CENTER

            SEVERAL TREES DOWN ON POWERLINES IN THE ROCKMART AND
            ARAGON AREA.

&&

04
Local storm report, May 19, 2:47 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     TSTM WND DMG     GREENVILLE              33.03N 84.71W
05/19/2013                   MERIWETHER         GA   911 CALL CENTER

            SEVERAL TREES REPORTED DOWNED IN THE GREENVILLE AREA

&&

04
Local storm report, May 19, 2:52 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND DMG     1 N THOMASTON           32.90N 84.33W
05/19/2013                   UPSON              GA   911 CALL CENTER

            SEVERAL TREES AND POWERLINES DOWN ACROSS ROADS ON THE
            NORTH SIDE OF THOMASTON. A FEW OTHER TREES REPORTED DOWN
            IN THE EASTERN PART OF THE COUNTY

&&

04
Local storm report, May 19, 2:59 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     LIGHTNING        1 N THOMASTON           32.90N 84.33W
05/19/2013                   UPSON              GA   911 CALL CENTER

            LIGHTNING STRUCK A HOUSE ON THE NORTH SIDE OF THOMASTON.
            HOUSE CAUGHT FIRE.

&&

04
Local storm report, May 19, 3:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     TSTM WND DMG     YATESVILLE              32.91N 84.14W
05/19/2013                   UPSON              GA   911 CALL CENTER

            SEVERAL TREES DOWNED IN THE YATESVILLE AREA OF EASTERN
            UPSON COUNTY

&&

04

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:15 PM EDTSpecial Weather StatementFFCGordon45 min
May 18, 11:43 PM EDTSpecial Weather StatementFFCGordon47 min
May 19, 1:26 AM EDTSpecial Weather StatementFFCDawson49 min
May 19, 2:10 AM EDTSpecial Weather StatementFFCForsyth, Gwinnett35 min
May 19, 2:27 AM EDTSpecial Weather StatementFFCDawson33 min
May 19, 2:43 AM EDTSpecial Weather StatementFFCHall47 min
May 19, 2:46 AM EDTFlash Flood WarningFFCDawson6 hr
May 19, 3:29 AM EDTSpecial Weather StatementFFCGwinnett31 min
May 19, 3:58 AM EDTFlash Flood WarningFFCForsyth, Hall6 hr
May 19, 4:22 AM EDTSpecial Weather StatementFFCForsyth38 min
May 19, 4:27 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson48 min
May 19, 4:41 AM EDTFlash Flood WarningFFCBarrow, Forsyth, Gwinnett, Jackson6 hr
May 19, 4:50 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Jackson40 min
May 19, 5:28 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Fulton, Gwinnett, Walton47 min
May 19, 6:06 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Oconee, Rockdale and 1 more54 min
May 19, 6:31 AM EDTSpecial Weather StatementFFCForsyth89 min
May 19, 6:46 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
May 19, 6:55 AM EDTSpecial Weather StatementFFCMorgan50 min
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth4 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett4 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCDawson, Forsyth18 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth19 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth, Fulton46 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett24 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett4 hr
May 19, 7:38 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 62 more12 hr
May 19, 8:01 AM EDTRiver Flood WarningFFCGwinnett13 hr
May 19, 8:31 AM EDTSpecial Weather StatementFFCMeriwether29 min
May 19, 8:36 AM EDTAreal Flood WarningFFCDawson6 hr
May 19, 8:40 AM EDTFlash Flood WarningFFCChattooga, Floyd, Gordon, Walker6 hr
May 19, 8:52 AM EDTSpecial Weather StatementFFCMorgan, Putnam23 min
May 19, 8:55 AM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren35 min
May 19, 8:57 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield48 min
May 19, 9:04 AM EDTSpecial Weather StatementFFCBartow26 min
May 19, 9:16 AM EDTSpecial Weather StatementFFCPutnam29 min
May 19, 9:21 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
May 19, 9:30 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon30 min
May 19, 9:32 AM EDTFlash Flood WarningFFCBartow, Cherokee6 hr
May 19, 9:51 AM EDTSpecial Weather StatementFFCBaldwin, Putnam24 min
May 19, 10:18 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon42 min
May 19, 10:21 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Washington24 min
May 19, 10:44 AM EDTFlash Flood WarningFFCFloyd6 hr
May 19, 10:57 AM EDTFlash Flood WarningFFCCobb, Haralson, Paulding, Polk6 hr
May 19, 11:09 AM EDTSpecial Weather StatementFFCCobb, Paulding36 min
May 19, 11:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding50 min
May 19, 11:32 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
May 19, 11:32 AM EDTRiver Flood WarningFFCGwinnett, Walton5 hr
May 19, 11:40 AM EDTSevere Thunderstorm WarningFFCFulton65 min
May 19, 11:45 AM EDTFlash Flood WarningFFCCarroll, Douglas, Fulton, Haralson6 hr
May 19, 12:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton42 min
May 19, 12:08 PM EDTSpecial Weather StatementFFCChattooga37 min
May 19, 12:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard30 min
May 19, 12:36 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Heard, Henry and 4 more39 min
May 19, 1:06 PM EDTSpecial Weather StatementFFCMurray, Whitfield24 min
May 19, 1:11 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Talbot, Upson49 min
May 19, 1:18 PM EDTSpecial Weather StatementFFCTroup27 min
May 19, 1:35 PM EDTFlash Flood WarningFFCMurray, Whitfield6 hr
May 19, 1:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson37 min
May 19, 1:54 PM EDTRiver Flood WarningFFCFulton7 hr
May 19, 1:56 PM EDTSpecial Weather StatementFFCDade49 min
May 19, 2:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Macon, Marion, Peach and 3 more46 min
May 19, 2:35 PM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Walker9 hr
May 19, 3:18 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach42 min
May 19, 3:27 PM EDTSpecial Weather StatementFFCDade48 min
May 19, 3:33 PM EDTFlash Flood WarningFFCBartow, Cherokee6 hr
May 19, 3:45 PM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox45 min
May 19, 4:09 PM EDTSpecial Weather StatementFFCDade, Walker51 min
May 19, 4:51 PM EDTSpecial Weather StatementFFCFloyd54 min
May 19, 5:07 PM EDTSpecial Weather StatementFFCCobb, Paulding, Polk53 min
May 19, 5:40 PM EDTRiver Flood WarningFFCDade13 hr
May 19, 6:51 PM EDTRiver Flood WarningFFCWhitfield6 days
May 19, 6:51 PM EDTRiver Flood WarningFFCChattooga21 hr

Nearby

Flash Flood Warnings in Georgia, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.